# SDR UF6A9700305

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 8,646 hours
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5751 - SMOKE CWP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  (X)
